# SDR IPXA2M76155

- Difficulty date: October 16, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Link
- Part number: ARB1423503
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING NR 4 SLAT CENTER UPPER MOUNT LINK CORRODED.  REPAIRED LT NR 4 SLAT CENTER UPPER MOUNT LINK IAW EA 011-5750-01-A4363, REV IR AND EO MD11-5740-49046-A. MINOR.
